Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A sharp form of the Ahlfors' distortion theorem, with applications

Author: D. H. Hamilton
Journal: Trans. Amer. Math. Soc. 282 (1984), 799-806
MSC: Primary 30C50
MathSciNet review: 732121
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The constant appearing in the asymptotic version of the Ahlfors' distortion theorem is $ 1$. Also it is shown that for mean $ 1$-valent functions $ f = z + {a_2}{z^2} \cdots \left\Vert {{a_{n + 1}}\vert - \vert{a_n}} \right\Vert \leqslant 1$ for $ n \geqslant N(f)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50

Additional Information

PII: S 0002-9947(1984)0732121-3
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia